Works matching DE "AXIOMATIC set theory"
Results: 734
Historicising the relevance debate: South African and American psychology in context.
- Published in:
- South African Journal of Psychology, 2012, v. 42, n. 4, p. 564, doi. 10.1177/008124631204200410
- By:
- Publication type:
- Article
The Concept of Number: Multiplicity and Succession between Cardinality and Ordinality.
- Published in:
- South African Journal of Philosophy, 2006, v. 25, n. 1, p. 27, doi. 10.4314/sajpem.v25i1.31432
- By:
- Publication type:
- Article
Another Experimental Look at Individual Time Preference.
- Published in:
- Rationality & Society, 1992, v. 4, n. 2, p. 199, doi. 10.1177/1043463192004002006
- By:
- Publication type:
- Article
Case-based decision theory.
- Published in:
- Quarterly Journal of Economics, 1995, v. 110, n. 3, p. 605, doi. 10.2307/2946694
- By:
- Publication type:
- Article
On the Logicality of Truth.
- Published in:
- Philosophical Quarterly, 2022, v. 72, n. 4, p. 853, doi. 10.1093/pq/pqab069
- By:
- Publication type:
- Article
INTUITIONISTIC FUZZY CLUSTERING ALGORITHM BASED ON BOOLE MATRIX AND ASSOCIATION MEASURE.
- Published in:
- International Journal of Information Technology & Decision Making, 2013, v. 12, n. 1, p. 95, doi. 10.1142/S0219622013500053
- By:
- Publication type:
- Article
A New Axiomatization of the Banzhaf Index for Games with Abstention.
- Published in:
- Group Decision & Negotiation, 2018, v. 27, n. 1, p. 165, doi. 10.1007/s10726-017-9546-6
- By:
- Publication type:
- Article
Towards a Theory of Mathematical Argument.
- Published in:
- Foundations of Science, 2009, v. 14, n. 1/2, p. 137, doi. 10.1007/s10699-008-9156-5
- By:
- Publication type:
- Article
Quantum Mechanics and other Fields of Science.
- Published in:
- Foundations of Science, 2002, v. 7, n. 1/2, p. 1, doi. 10.1023/A:1016087222412
- By:
- Publication type:
- Article
Rational Beliefs as Produced by Computational Processes.
- Published in:
- Foundations of Science, 1997, v. 2, n. 1, p. 87, doi. 10.1023/A:1009635529026
- By:
- Publication type:
- Article
Competitive Exclusion and Axiomatic Set-Theory: De Morgan's Laws, Ecological Virtual Processes, Symmetries and Frozen Diversity.
- Published in:
- Acta Biotheoretica, 2016, v. 64, n. 1, p. 85, doi. 10.1007/s10441-016-9275-2
- By:
- Publication type:
- Article
Behavioural modelling for design decomposition and design equations derivation.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 29, n. 11/12, p. 1105, doi. 10.1007/s00170-005-0011-3
- By:
- Publication type:
- Article
The Axiomatic Rank of Levi Classes.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 5, p. 381, doi. 10.1007/s10469-018-9510-9
- By:
- Publication type:
- Article
Interpolation in weakly transitive modal logics.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 2, p. 131, doi. 10.1007/s10469-012-9177-6
- By:
- Publication type:
- Article
Finiteness of A Set of Quasivarieties of Torsion-Free Metabelian Groups of Axiomatic Rank 2.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 3, p. 195, doi. 10.1007/s10469-011-9135-8
- By:
- Publication type:
- Article
Deriving meaningful scientific laws from abstract, 'gedanken' type, axioms: five examples.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 2, p. 393, doi. 10.1007/s00010-015-0339-1
- By:
- Publication type:
- Article
Derivation of a Cardinal Utility Through a Weak Trade-off Consistency Requirement.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 2, p. 290, doi. 10.1287/moor.2013.0615
- By:
- Publication type:
- Article
A CHARACTERIZATION OF QUALITY-ADJUSTED LIFE-YEARS UNDER CUMULATIVE PROSPECT THEORY.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 1, p. 181, doi. 10.1287/moor.28.1.181.14261
- By:
- Publication type:
- Article
SHAPLEY-SHUBIK AND BANZHAF INDICES REVISITED.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 1, p. 89, doi. 10.1287/moor.26.1.89.10589
- By:
- Publication type:
- Article
COOPERATION INDICES AND WEIGHTED SHAPLEY VALUES.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 4, p. 955, doi. 10.1287/moor.22.4.955
- By:
- Publication type:
- Article
AXIOMATIZATION OF THE NUCLEOLUS.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 1, p. 189, doi. 10.1287/moor.20.1.189
- By:
- Publication type:
- Article
AN AXIOMATIC APPROACH TO PROPORTIONALITY BETWEEN MATRICES.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 4, p. 700, doi. 10.1287/moor.14.4.700
- By:
- Publication type:
- Article
ON THE STATUS QUO SETS INDUCED BY THE RAIFFA SOLUTION TO THE TWO PERSON BARGAINING PROBLEM.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 4, p. 688, doi. 10.1287/moor.14.4.688
- By:
- Publication type:
- Article
AN AXIOMATIZATION OF THE CORE OF MARKET GAMES.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 3, p. 448, doi. 10.1287/moor.14.3.448
- By:
- Publication type:
- Article
AN AXIOMATIC MODEL OF UNBOUNDED UTILITY FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 1, p. 81, doi. 10.1287/moor.11.1.81
- By:
- Publication type:
- Article
ON THE EXISTENCE OF PARETO EFFICIENT POINTS.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 1, p. 64, doi. 10.1287/moor.8.1.64
- By:
- Publication type:
- Article
RESOLVING A CONFLICT SITUATION WITH A REFERENCE OUTCOME: AN AXIOMATIC MODEL.
- Published in:
- Management Science, 1988, v. 34, n. 11, p. 1303, doi. 10.1287/mnsc.34.11.1303
- By:
- Publication type:
- Article
AN AXIOMATIC APPROACH TO EXPERT RESOLUTION.
- Published in:
- Management Science, 1983, v. 29, n. 1, p. 24, doi. 10.1287/mnsc.29.1.24
- By:
- Publication type:
- Article
THE SHAPLEY VALUE AS AIRCRAFT LANDING FEES--REVISITED.
- Published in:
- Management Science, 1982, v. 28, n. 8, p. 869, doi. 10.1287/mnsc.28.8.869
- By:
- Publication type:
- Article
A COMMENT ON KEENEY'S GROUP UTILITY AXIOMS.
- Published in:
- Management Science, 1977, v. 23, n. 12, p. 1361, doi. 10.1287/mnsc.23.12.1361
- By:
- Publication type:
- Article
A GROUP PREFERENCE AXIOMATIZATION WITH CARDINAL UTILITY.
- Published in:
- Management Science, 1976, v. 23, n. 2, p. 140, doi. 10.1287/mnsc.23.2.140
- By:
- Publication type:
- Article
A UTILITY CRITERION FOR MARKOV DECISION PROCESSES.
- Published in:
- Management Science, 1976, v. 23, n. 1, p. 43, doi. 10.1287/mnsc.23.1.43
- By:
- Publication type:
- Article
A GENERALIZED NASH SOLUTION FOR TWO-PERSON BARGAINING GAMES WITH INCOMPLETE INFORMATION.
- Published in:
- Management Science, 1972, v. 18, n. 5, p. P-80, doi. 10.1287/mnsc.18.5.80
- By:
- Publication type:
- Article
ON THE GENERALIZED NONMEASURABILITY OF SOME CLASSICAL POINT SETS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 1, p. 151
- By:
- Publication type:
- Article
Teoría axiomática de los juegos donales: una propuesta desde la antropología de Leonardo Polo.
- Published in:
- Empresa y Humanismo, 2017, v. 20, n. 2, p. 107, doi. 10.15581/015.XX.2.107-153
- By:
- Publication type:
- Article
ABSOLUTE NULL SUBSETS OF THE PLANE WITH BAD ORTHOGONAL PROJECTIONS.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 1, p. 233
- By:
- Publication type:
- Article
ESSENTIAL CLOSURES.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 1, p. 55, doi. 10.14321/realanalexch.41.1.0055
- By:
- Publication type:
- Article
CONTINUOUS AND SMOOTH IMAGES OF SETS.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 305, doi. 10.14321/realanalexch.37.2.0305
- By:
- Publication type:
- Article
ON ADDITIVE ABSOLUTELY NONMEASURABLE SIERPIŃSKI-ZYGMUND FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 553
- By:
- Publication type:
- Article
CONTINUOUS IMAGES OF BIG SETS AND ADDITIVITY OF s,<sub>0</sub> UNDER CPA<sub>prism</sub>.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 755
- By:
- Publication type:
- Article
Brouwer's fixed-point theorem in real-cohesive homotopy type theory.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 6, p. 856, doi. 10.1017/S0960129517000147
- By:
- Publication type:
- Article
Coherence for monoidal monads and comonads.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 4, p. 545, doi. 10.1017/S0960129510000034
- By:
- Publication type:
- Article
A ground-complete axiomatisation of finite-state processes in a generic process algebra.
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 6, p. 1057, doi. 10.1017/S0960129508007111
- By:
- Publication type:
- Article
Comparative uncertainty: theory and automation.
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 1, p. 57, doi. 10.1017/S0960129507006561
- By:
- Publication type:
- Article
SEMIORDERS AND CHOICE FUNCTIONS.
- Published in:
- Econometrica, 1975, v. 43, n. 5/6, p. 975, doi. 10.2307/1911338
- By:
- Publication type:
- Article
ANNOUNCEMENTS.
- Published in:
- Econometrica, 1973, v. 41, n. 3, p. 585
- Publication type:
- Article
AN AXIOMATIC BASIS FOR THE RAMSEY-WEIZSACKER OVERTAKING CRITERION.
- Published in:
- Econometrica, 1970, v. 38, n. 6, p. 927, doi. 10.2307/1909701
- By:
- Publication type:
- Article
THE RELATIONSHIP BETWEEN TRANSITIVE PREFERENCE AND THE STRUCTURE OF THE CHOICE SPACE.
- Published in:
- Econometrica, 1965, v. 33, n. 3, p. 624, doi. 10.2307/1911758
- By:
- Publication type:
- Article
THE EVALUATION OF INFINITE UTILITY STREAMS.
- Published in:
- Econometrica, 1965, v. 33, n. 1, p. 170, doi. 10.2307/1911893
- By:
- Publication type:
- Article
Badiou Düşüncesinde Özne ve Öznenin Küme Kuramsal Temelleri.
- Published in:
- Beytulhikme: An International Journal of Philosophy, 2020, v. 10, n. 3, p. 803, doi. 10.18491/beytulhikme.1584
- By:
- Publication type:
- Article